Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Hematoma (1884)
Date of Event
01/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2024, the patient underwent prostatic urethral lift procedure which was uneventful.Post procedure, the same day, the patient experienced severe pain and was diagnosed with pelvic hematoma and low hemoglobin level.He was hospitalized for blood transfusion and for angiographic embolization which was unsuccessful, and the patient was discharged.4-5 days later the patient presented with fever and was hospitalized for precaution.No additional information was received.
Additional Manufacturer Narrative
Teleflex aware date is updated from 10-jan-2024 to (b)(6) 2024.Section e1- primary reporter facility name added - parkway surgery center.